# SDR UPS02839419

- Difficulty date: August 26, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 LIGHT CORROSION BETWEEN LONG 35L AND 35R STA 260 EXTENDING UNDER SHEAR TIES.  CORROSION OUT OF LIMITS ON SHEAR TIE AT STA 260, LONG 35L.  REMOVED SHEAR TIE IAW SRM 51-1-20.  FABRICATED SHEAR TIE IAW SRM 53-4-1, INSTALLED SHEAR TIE IAW SRM 51-1-20D.
